Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 424, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 23, 2008, 1:46 AM CDT for Jasper County, Newton County, Missouri; Cherokee County, Kansas. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2008, 1:46 AM CDT (06:46 UTC)
- Expired
- Jun 23, 2008, 2:15 AM CDT
- In force
- 29 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Cherokee County, KS, Jasper County, MO, Newton County, MO
The radar
The Tulsa radar (KINX), 122 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 2:03 AM CDT | HAIL 1.5 | Webb City, MO | |
| Jun 23, 2:05 AM CDT | HAIL 1.5 | Webb City, MO | ON EAST DAUGHERTY IN WEBB CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 12:38 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2107 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 230645
SVRSGF
KSC021-MOC097-145-230715-
/O.NEW.KSGF.SV.W.0424.080623T0646Z-080623T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
146 AM CDT MON JUN 23 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN CHEROKEE COUNTY IN SOUTHEAST KANSAS...
SOUTHWESTERN JASPER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 215 AM CDT.
* AT 144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM MELROSE TO
COLUMBUS TO LAWTON. THESE STORMS WERE NEARLY STATIONARY. THESE
STORMS ARE CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
8 MILES NORTHWEST OF TREECE BY 215 AM CDT.
THE TOWNS OF LAWTON...CRESTLINE...MELROSE AND NEUTRAL ARE ALSO IN THE
PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE 44
BETWEEN MILE MARKERS 0 AND 26.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3713 9508 3718 9503 3724 9465 3726 9440
3705 9413 3696 9460 3696 9462 3698 9463
3699 9467 3699 9498 3699 9507 3700 9508
TIME...MOT...LOC 0646Z 270DEG 0KT 3702 9504 3716 9483
3721 9464
$$
TERRY2 follow-up statements
000
WWUS53 KSGF 230700
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 AM CDT MON JUN 23 2008
KSC021-MOC097-145-230715-
/O.CON.KSGF.SV.W.0424.000000T0000Z-080623T0715Z/
CHEROKEE KS-JASPER MO-NEWTON MO-
159 AM CDT MON JUN 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHWESTERN NEWTON...SOUTHERN CHEROKEE AND SOUTHWESTERN JASPER
COUNTIES...
AT 154 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM COLUMBUS TO GALENA
TO WEBB CITY...MOVING SOUTHEAST AT 22 MPH. THESE STORMS ARE CAPABLE
OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CARTHAGE AND JOPLIN BY 205 AM CDT.
GALENA...IRON GATES AND DUQUESNE BY 210 AM CDT.
SILVER CREEK...LEAWOOD...DUENWEG AND SAGINAW BY 215 AM CDT.
THE TOWNS OF OAKLAND PARK...DENNIS ACRES...RIVERTON...CLIFF
VILLAGE...REDINGS MILL...NEUTRAL...SHOAL CREEK ESTATES...LOWELL...
ATLAS AND FIDELITY ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 25.
THESE STORMS HAVE A HISTORY OF DAMAGING WINDS TO 60 MPH AND LARGE
HAIL TO THE SIZE OF GOLFBALLS. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3713 9508 3718 9503 3724 9465 3726 9440
3705 9413 3696 9460 3696 9462 3698 9463
3699 9467 3699 9498 3699 9507 3700 9508
TIME...MOT...LOC 0659Z 329DEG 19KT 3717 9482 3710 9460
3714 9448
$$
HATCH000
WWUS53 KSGF 230709
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 AM CDT MON JUN 23 2008
KSC021-MOC097-145-230715-
/O.CON.KSGF.SV.W.0424.000000T0000Z-080623T0715Z/
CHEROKEE KS-JASPER MO-NEWTON MO-
209 AM CDT MON JUN 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHWESTERN NEWTON...SOUTHEASTERN CHEROKEE AND SOUTHWESTERN
JASPER COUNTIES...
AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR DUQUESNE...OR NEAR JOPLIN...MOVING SOUTHEAST
AT 36 MPH. THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN NEWTON...SOUTHEASTERN CHEROKEE AND SOUTHWESTERN JASPER
COUNTIES. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 1 AND
25.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3724 9465 3725 9447 3705 9413 3696 9462
3698 9463 3701 9476 3710 9481 3719 9486
TIME...MOT...LOC 0709Z 323DEG 32KT 3705 9443
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 12:30 AM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 23, 12:30 AM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1230 AM CDT MON JUN 23 2008 .UPDATE... QUICK UPDATE: CONVECTION BLOSSOMED WITH WEAK WARM AIR ADVECTION COMBINED WITH MORE THAN ADEQUATE INSTABILITY FOR STRONG UPDRAFT POTENTIAL. RUC EARLIER INDICATED MLCAPES OF 2000 J/KG OVE THE WESTERN CWFA. SHEAR STILL ADEQUATE ON THE WESTERN SIDE OF OF MIDWESTERN TROUGH TO SUSTAIN UPDRAFTS...BUT MIDLEVEL FLOW WILL GRADUALLY WEAKEN WITH TIME WITH INCREASING UPPER RIDGING LATE TONIGHT AND MONDAY. SEVERE THUNDERSTORM WATCH WILL BE OUT SHORTLY NO DOUBT. STORMS ALSO TRAINING WITH LOW LEVEL FLOW ALLOWING BACK BUILDING IN THE NORTHWEST FLOW. DSA && .DISCUSSION... CURRENTLY...MINOR SHORTWAVE MOVED THROUGH SW MO THIS MORNING PRODUCING MAINLY CLOUD COVER...WITH SCATTERED SHRA/TSRA FROM TIME TO TIME. DEWPOINTS IN THE WAKE OF THIS FEATURE HAVE DROPPED INTO THE UPPER 50S/LOWER 60S...THOUGH HIGHER DEWPOINTS ARE RETURNING TO AREAS NEAR THE MO/KS BORDER. A WEAK LOW LEVEL BOUNDARY...BEST SEEN IN 925MB PROFILER PLAN VIEW...IS LOCATED FROM CENTRAL KS INTO CENTRAL MO. PREVIOUS CLOUD COVERAGE AND SLIGHTLY LOWER DEWPOINTS HAVE RESULTED IN SLIGHTLY LESS INSTABILITY THAN WAS OBSERVED AT THIS TIME YESTERDAY. AS SUCH...VISIBLE SAT IMAGERY AT THIS HOUR IS RATHER VOID OF CU IN SE KS/SW MO. LOOKS LIKE HIGHS WILL ONCE AGAIN PEAK IN THE LOWER TO MIDDLE 80S. REST OF THIS AFTERNOON AND TONIGHT...INSTABILITY WILL GRADUALLY INCREASE...ESPECIALLY IN THE VICINITY OF THE WEAK LOW LEVEL BOUNDARY. LITTLE IF ANY INHIBITION IS NOTED...THUS THERE WILL BE LITTLE HOLDING US BACK. ENOUGH INSTABILITY SHOULD BE GARNERED NEAR THE BOUNDARY TO PRODUCE SCATTERED CONVECTION LATE THIS AFTERNOON IN THIS EVENING. AS PREVIOUS FORECAST MENTIONED...THE BETTER OPPORTUNITY FOR MORE LONG LIVED CONVECTION WILL BE OVER EXTREME SE KS AND FAR SW MO WHERE THE BOUNDARY SHOULD TAKE ON A MORE NW TO SE ORIENTATION. LOW LEVEL JET INCREASING OVERNIGHT SHOULD MAINTAIN LIFT IN SE KS/FAR SW MO. WHATEVER CONVECTIVE ACTIVITY OVER THE EASTERN OZARKS WILL SUBSIDE AFTER INSTABILITY IS SPENT. WILL ALSO NEED TO MONITOR CONVECTIVE DEVELOPMENT OVER KS THAT MIGHT FOLLOW THIS BOUNDARY SOUTHEASTWARD INTO THE FAR SW CWA. THERE REMAINS A RISK FOR HEAVY RAIN AND POSSIBLE FLASH FLOODING IF EVERYTHING SETS UP JUST RIGHT. HOWEVER THIS IS MORE OF A MESOSCALE FORECAST ISSUE AND CONFIDENCE IS NOT HIGH ENOUGH TO PINPOINT ANY AREAS MORE PRONE TO FLASH FLOODING. MONDAY THROUGH WEDNESDAY...AS HAS BEEN DISCUSSED THE PAST SEVERAL DAYS...THE REGION WILL BE PRONE TO PERIODIC EPISODES OF CONVECTION. NORTHWEST FLOW WILL KEEP THE FORECAST QUITE TRICKY. LINGERING BOUNDARY OVER FAR SW MO MONDAY IS ONE FOCUSING MECHANISM TO KEEP AN EYE ON. ANOTHER WILL BE A SHORTWAVE CUTTING THROUGH THE FLOW TUE/TUE NIGHT. AT OR SLIGHTLY BELOW AVERAGE TEMPS WILL CONTINUE INTO MIDWEEK WITH SIGNS OF A SLIGHT WARMING TREND FROM MIDWEEK AND BEYOND. THURSDAY THROUGH SUNDAY...12Z SUITE OF MODELS OFFER LITTLE CHANGE FROM PREVIOUS FORECASTS. STILL DEALING WITH SOME FORM OF NORTHWEST FLOW ALOFT. INDICATIONS ARE THAT MID LEVEL WARMING WILL BE NUDGING TOWARD THE AREA...THOUGH NOTHING ABNORMAL OR EXTREME. AS A RESULT...STILL CANNOT RULE OUT AFTERNOON/EVENING CONVECTION OR THE PASSING OVERNIGHT MCS. KEPT POPS RIGHT NEAR CLIMO. TEMPERATURES WILL SLOWLY EDGE UPWARD. SLIGHTLY DRIER CONDITIONS OVER SOUTH CENTRAL MO WILL LIKELY RESULT IN LOCALLY WARMER TEMPS IN THIS AREA...WITH READINGS IN THE MID/UPPER 80S COMMON. GAGAN && .AVIATION... FOR THE 00Z TAFS...WILL REMOVE MENTION OF THUNDER EARLY IN THE FORECAST AS WE LOSE DAYTIME HEATING INFLUENCE. MAY SEE SOME STORMS DEVELOP WEST OF JOPLIN LATE TONIGHT WITH LOW LEVEL JET OVERRUNNING A SURFACE BOUNDARY OVER SOUTH KANSAS...BUT WILL HOLD MENTION OF THUNDER FOR NOW. COULD SEE MORE DIURNALLY DRIVEN CONVECTION MONDAY AFTERNOON. WILL WAIT TO LOOK OVER NEW 00Z MODEL DATA BEFORE INCLUDING IN TAFS. TERRY && .CLIMATE... SPRINGFIELD CONTINUES TO CLIMB IN THE RECORD BOOK OF THE WETTEST JUNES ON RECORD WITH JUNE 2008 NOW RANKED THIRD...WITH EIGHT DAYS LEFT IN THE MONTH. JOPLIN...WEST PLAINS...AND ROLLA VICHY REMAIN SEVERAL INCHES AWAY FROM CRACKING THE TOP 10 WETTEST JUNE RAINFALL AMOUNTS. SPRINGFIELD WETTEST JUNES RANK PRECIPITATION YEAR 1 12.27 1928 2 11.31 1935...1975 3 11.22 2008 4 10.96 1948 5 10.08 1932 LOCATION JUNE 2008 PRECIPITATION 10TH WETTEST JUNE ON RECORD JOPLIN 6.34 9.21 1951 WEST PLAINS 2.80 5.93 1958 ROLLA VICHY 2.76 7.03 1957 ANGLE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 23, 1:22 AM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 122 AM CDT MON JUN 23 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240630- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 122 AM CDT MON JUN 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR SOUTHWEST OF A LINE FROM NEVADA TO BOLIVAR TO ALTON. MODERATE INSTABILITY AND SHEAR COMBINED WITH INCREASING LOW LEVEL WINDS HAS ALLOWED SCATTERED SEVERE THUNDERSTORMS TO DEVELOP. REPORTS OF UP TO BASEBALL SIZED HAIL HAVE ALREADY BEEN RECEIVED. DAMAGING WINDS IN EXCESS OF 60 MPH WINDS CAN ALSO BE EXPECTED WITH SOME STORMS. THE HIGHEST STORM POTENTIAL WILL OCCUR FROM GIRARD AND COLUMBUS SOUTHEAST TO THE BRANSON AND GAINESVILLE AREAS. THE STORMS WILL GRADUALLY DIMINISH AFTER 7 AM. TRAINING STORM WILL ALSO PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. UNSETTLED CONDITIONS WILL CONTINUE THROUGH THE WORK WEEK...WITH THE BEST CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EASTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL MISSOURI AND SOUTHEAST KANSAS THROUGH 7 AM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Jun 23, 1:29 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CDT MON JUN 23 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0129 AM HAIL 1 SW JOPLIN 37.07N 94.53W
06/23/2008 E2.75 INCH JASPER MO PUBLIC
&&
HATCHLocal storm report, Jun 23, 1:30 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 AM CDT MON JUN 23 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0129 AM HAIL 2 W MONETT 36.92N 93.96W
06/23/2008 E1.75 INCH BARRY MO PUBLIC
&&
HATCHLocal storm report, Jun 23, 1:37 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
137 AM CDT MON JUN 23 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0135 AM HAIL HOLLISTER 36.62N 93.22W
06/23/2008 E1.00 INCH TANEY MO TRAINED SPOTTER
&&
HATCHLocal storm report, Jun 23, 1:38 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
138 AM CDT MON JUN 23 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0138 AM HAIL SCAMMON 37.28N 94.82W
06/23/2008 E1.75 INCH CHEROKEE KS EMERGENCY MNGR
&&
DSALocal storm report, Jun 23, 1:39 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
139 AM CDT MON JUN 23 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0137 AM TSTM WND GST SCAMMON 37.28N 94.82W
06/23/2008 E60 MPH CHEROKEE KS EMERGENCY MNGR
&&
DSALocal storm report, Jun 23, 1:42 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
142 AM CDT MON JUN 23 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0130 AM HAIL 2 SE CRESTLINE 37.15N 94.68W
06/23/2008 E1.75 INCH CHEROKEE KS BROADCAST MEDIA
PHONE CALL RELAYED BY LOCAL MEDIA.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 21 min |
| Jun 22, 11:26 PM CDT | Flash Flood Warning | SGF | Christian | 6 hr |
| Jun 22, 11:51 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 24 min |
| Jun 23, 12:14 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 31 min |
| Jun 23, 12:33 AM CDT | Tornado Warning | SGF | Taney | 15 min |
| Jun 23, 12:46 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 44 min |
| Jun 23, 12:52 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 38 min |
| Jun 23, 12:59 AM CDT | Flash Flood Warning | SGF | Taney | 10 hr |
| Jun 23, 12:59 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, McDonald, Newton | 46 min |
| Jun 23, 1:03 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 42 min |
| Jun 23, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 62 min |
| Jun 23, 1:36 AM CDT | Flash Flood Warning | SGF | Jasper, McDonald, Newton | 6 hr |
| Jun 23, 1:38 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 67 min |
| Jun 23, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 11 min |
| Jun 23, 1:52 AM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| Jun 23, 2:02 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 28 min |
| Jun 23, 2:12 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 63 min |
| Jun 23, 2:17 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence, Newton | 58 min |
| Jun 23, 2:24 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 33 min |
| Jun 23, 2:27 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone | 48 min |
| Jun 23, 2:44 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 31 min |
| Jun 23, 2:57 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Dade, Douglas, Greene, Lawrence, Stone | 63 min |
| Jun 23, 3:07 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 38 min |
| Jun 23, 3:11 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone | 49 min |
| Jun 23, 3:12 AM CDT | Flash Flood Warning | SGF | Christian, Lawrence, Stone | 5 hr |
| Jun 23, 3:19 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Ozark, Stone, Taney | 41 min |
| Jun 23, 3:51 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 26 min |
| Jun 23, 3:55 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 50 min |
| Jun 23, 4:27 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 20 min |
| Jun 23, 4:40 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 19 min |
| Jun 23, 4:56 AM CDT | Flash Flood Warning | SGF | Christian | 6 hr |
| Jun 23, 6:48 AM CDT | Flash Flood Warning | SGF | Greene | 4 hr |
| Jun 23, 11:06 AM CDT | Areal Flood Warning | SGF | Christian, Taney | 3 hr |
| Jun 23, 12:18 AM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 42 min |
| Jun 23, 7:57 AM CDT | Areal Flood Warning | SGF | Cherokee | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.